# SDR PAZR202305100001

- Difficulty date: April 28, 2023
- Submitted: May 10, 2023
- Operation: General aviation
- Filed by: Premier Air Center, LLC, repair station PAZR068H
- Aircraft: N105GP
- Make and model: Piagio P180
- Aircraft serial: 1048
- Aircraft time: 5,103 hours, 3,677 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220370460
- Part serial: FM7T
- Condition: Inoperative
- Stage of operation: CR
- How discovered: C
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

APPLIED POWER TO AIRCRAFT AND VERIFIED THE #1 ADC SHOWS AS FAILED. PUSHED THE SELF TEST BUTTON ON FRONT OF UNIT, NO SIGN OF SELF TEST WAS SEEN. REMOVED #1 ADC UNIT AND VERIFIED POWER AND GROUNDS TO UNIT. ALL POWER AND GROUNDS CHECKED GOOD.
